# SDR VJ970042

- Difficulty date: January 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909VJ
- Make and model: Doug DC-9-32
- Aircraft serial: 47322
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001193
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SUBMITTER STATES, SUSPECT REMOVABLE HAND-HELD EMERGENCY LIGHT ASSEMBLY HAS AN INTERNAL SHORT.  REPLACED EMERGENCY LIGHT ASSEMBLY PER MM 33-50.  OPS CHECKED NORMAL.  (M)
